How To Deal With Liquid Defecation?

Illustration of How To Deal With Liquid Defecation?
Illustration: How To Deal With Liquid Defecation? Bing

at night, I am 15 years old. My bowel movements are watery for 7 days. and a day can be more than 5 times CHAPTER. I wonder how? I’ve been taking diapet too. thanks

1 Answer:

Hi Afi, thanks for the question at HealthReplies.com.


Your consultation questions regarding liquid defecation for 7 days with a frequency of 5x/day. This condition can be said you have acute diarrhea. Acute diarrhea is a change in the form of feces into liquid, with a bowel movement frequency of more than 2x and lasting less than 14 days. This condition can be caused by:


Gastrointestinal infections such as bacterial, parasitic or viral infections


Use of drugs


food allergy


Food poisoning


malabsorption


Psychological factors such as stress


Because there are still several possibilities that occur, it is advisable to carry out further examinations to the doctor. To prevent diarrhea you can do at home such as:


Wash hands before eating


Avoid consuming food that is questionable


Avoid consuming raw food


Clean the house toilet as often as possible to reduce the risk of transmission


Watch for signs of dehydration such as nausea, persistent vomiting, weakness, refusal to eat, more and more frequent bowel movements. If there are any of the above signs, go to the doctor immediately


That's the information I can convey, hopefully it's useful


dr. Arief Tri Wibowo

: by

Related Question

(2 years ago)

...

Causes Of Thickening Of The Uterine Wall?

Causes Of Thickening Of The Uterine Wall?

(4 months ago)

, I’m 24 years old nisa. I have been married for 6 months. My last day of menstruation was January 15th, but the cycle was about 41 days. From the 10th of February, brown spo...

Is Canker Sores All Over The Mouth And Inflammation Of The Throat A Side Effect Of Chemotherapy?

Is Canker Sores All Over The Mouth And Inflammation Of The Throat A Side Effect Of Chemotherapy?

(2 years ago)

During the afternoon Alodocter. My friend said that the effect / side effect of chemotherapy is that it can be affected by mouth sores / tongue and sore throat. He recounted the ex...

Leave a Reply

Your email address will not be published.